# SDR AWXA960626

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM STATION 987, LBL 15, RBL 3 AND RBL 30-35.  REMOVED AND REPLACED UPPER CHORD OF FLOOR BEAM FROM LBL 55 TO RBL 55, BS 987, WL 208, PER SRM 51-30-2 AND ER 2-53-15-36, TCO-PAN-96-141RR, 8110-3.  (M)
